Horizontal holonomy and foliated manifolds - Archive ouverte HAL Access content directly
Journal Articles Annales de l'Institut Fourier Year : 2019

Horizontal holonomy and foliated manifolds

(1) , (2) , (3) , (4)
1
2
3
4
Yacine Chitour
Erlend Grong
  • Function : Author
  • PersonId : 976077
Frédéric Jean
Petri Kokkonen
  • Function : Author

Abstract

We introduce horizontal holonomy groups, which are groups defined using parallel transport only along curves tangent to a given subbundle $D$ of the tangent bundle. We provide explicit means of computing these holonomy groups by deriving analogues of Ambrose-Singer's and Ozeki's theorems. We then give necessary and sufficient conditions in terms of the horizontal holonomy groups for existence of solutions of two problems on foliated manifolds: determining when a foliation can be either (a) totally geodesic or (b) endowed with a principal bundle structure. The subbundle $D$ plays the role of an orthogonal complement to the leaves of the foliation in case (a) and of a principal connection in case (b).
Fichier principal
Vignette du fichier
Holonomy_Done.pdf (508.27 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01268119 , version 1 (08-03-2017)

Identifiers

Cite

Yacine Chitour, Erlend Grong, Frédéric Jean, Petri Kokkonen. Horizontal holonomy and foliated manifolds. Annales de l'Institut Fourier, 2019, 69 (3), pp.1047-1086. ⟨10.5802/aif.3265⟩. ⟨hal-01268119⟩
206 View
313 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More